Deep search:Searching for "Curve smoothing" in 'KEYWORDGot 1 item.
index Title
1Curve smoothing using a continuous function
Author(s):Yu-fei Wu, Liang He, Zhi-dong Li  Clicked:3132  Download:2006  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2018 Vol.19 No.4 P.304-314  DOI:10.1631/jzus.A1700502
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2024 Journal of Zhejiang University-SCIENCE